# SDR AALA20140221009

- Difficulty date: February 21, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 107,013 hours, 17,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT HAND OVERWING SLIDE ESCAPE PATH AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT HAND OVERWING SLIDE ESCAPE PATH AFT EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
